MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; CIRCUMCISION TRAY

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; CIRCUMCISION TRAY
Model Number DYNDF1072A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
Health care provider reported hemostat did not clamp correctly, there was a gap in the instrument.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
CIRCUMCISION TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11723433
Report Number11723433
Device Sequence Number3647178
Product Code OHG
UDI-Device Identifier10884389542040
UDI-Public(01)10884389542040
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2021
Report Date (Section F) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNDF1072A
Device Catalogue NumberDYNDF1072A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Was the Report Sent to FDA? Yes
Date Report to Manufacturer04/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/26/2021
Patient Sequence Number1
Patient Weight4
Date Report Sent to FDA04/16/2021